SYNTHES GMBH 1.5MM VAL PHALANGEAL BASE PL 2 HOLES HD-6 HOLES SHAFT; PLATE, FIXATION, BONE
Back to Search Results |
| Catalog Number |
02.130.254 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Muscular Rigidity (1968); Loss of Range of Motion (2032); Scar Tissue (2060); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B3: unknown event date.D9: complainant part is not expected to be returned for manufacturer review/investigation.E1: initial reporter is j&j company representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Post market study reported, in collaboration with depuy synthes, dr., together with cleveland clinic foundation (ccf) database designers, program managers, research assistants, and biostatisticians, has developed a report that summarizes safety and effectiveness data on 67 patients who underwent hand surgery at ccf between 2008 and 2023 utilizing depuy synthes (dps) hand plates.Implants involved were lcp compact hand plates or va locking hand system.3 patients were noted to have more than one plate implanted.Dps screws were involved.Patient #15 33-year-old female was implanted with a va locking hand plates (02.130.254) with 6 screws.Post op complication was reported for persistent significant l long finger stiffness; limited rom due to extensor tendon adhesion; possible irritation/scar tissue formation due to hardware.The complication is noted to be related to the procedure or implants.There is no device failure noted treatment: 1) hardware removal from left middle finger 2) extensor tenolysis of left middle finger, dorsum of hand and finger (cpt: 26445) 3) flexor tenolysis of left middle finger, palm and finger (cpt:26442) this report is for one 1.5mm val phalangeal base pl 2 holes hd-6 holes shaft or (b)(4).